A 38-year-old member asked:
Disclaimer

i am having dry mouth for 3 days now. is this a possible hiv symptom?

1 doctor answer
Dr. Scott Greenhalgh
32 years experience Dentistry
Dry Mouth: Highly unlikely that it's hiv. Most commonly it is a side effect of other medications, such as blood pressure medication. If you are in a high-risk group for hiv, discuss your concerns and have an overall examination with your physician.
Answered on Feb 8, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: If you have confirmed HIV it is possible. If you do not have HIV the answer is 'no.' after only 3 days, do not get all excited. Hydrate and see what h ... Read More
A 39-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Not HIV: The antigen-antibody (AgAb) HIV tests -- fourth generation etc -- are among the most accurate diagnostic tests that exist, for any medical condition. ... Read More
1
1 thank
A 18-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Unlikely: You do need to see your physician to clarify your concerns. You need an evaluation to answer the question of why you have thrush. While you may get ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Guillermo Martinez-torres
32 years experience Pathology
HIV test: The only reliable way to know if you have HIV is to be tested. Current (4th generation) tests will test not only for the antibody, but also for the v ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month